Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Every planar map is four colorable

Authors: K. Appel and W. Haken
Journal: Bull. Amer. Math. Soc. 82 (1976), 711-712
MSC (1970): Primary 05C15
MathSciNet review: 0424602
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    1.. F. Allaire and E. R. Swart, A systematic approach to the determination of reducible configurations, J. Combinatorial Theory Ser. B (to appear).
  • K. Appel and W. Haken, The existence of unavoidable sets of geographically good configurations, Illinois J. Math. 20 (1976), no. 2, 218–297. MR 392641
  • Heinrich Heesch, Untersuchungen zum Vierfarbenproblem, B. I. Hochschulskripten, vol. 810/810, Bibliographisches Institut, Mannheim-Vienna-Zürich, 1969 (German). MR 0248048
  • Hassler Whitney and W. T. Tutte, Kempe chains and the four colour problem, Utilitas Math. 2 (1972), 241–281. MR 309782

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05C15

Retrieve articles in all journals with MSC (1970): 05C15

Additional Information